Geometry of the spectrum of the one-dimensional Schrödinger equation with a periodic complex-valued potential
Matematičeskie zametki, Tome 50 (1991) no. 4, pp. 88-95
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_4_a12,
author = {L. A. Pastur and V. A. Tkachenko},
title = {Geometry of the spectrum of the one-dimensional {Schr\"odinger} equation with a periodic complex-valued potential},
journal = {Matemati\v{c}eskie zametki},
pages = {88--95},
year = {1991},
volume = {50},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_4_a12/}
}
TY - JOUR AU - L. A. Pastur AU - V. A. Tkachenko TI - Geometry of the spectrum of the one-dimensional Schrödinger equation with a periodic complex-valued potential JO - Matematičeskie zametki PY - 1991 SP - 88 EP - 95 VL - 50 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_1991_50_4_a12/ LA - ru ID - MZM_1991_50_4_a12 ER -
%0 Journal Article %A L. A. Pastur %A V. A. Tkachenko %T Geometry of the spectrum of the one-dimensional Schrödinger equation with a periodic complex-valued potential %J Matematičeskie zametki %D 1991 %P 88-95 %V 50 %N 4 %U http://geodesic.mathdoc.fr/item/MZM_1991_50_4_a12/ %G ru %F MZM_1991_50_4_a12
L. A. Pastur; V. A. Tkachenko. Geometry of the spectrum of the one-dimensional Schrödinger equation with a periodic complex-valued potential. Matematičeskie zametki, Tome 50 (1991) no. 4, pp. 88-95. http://geodesic.mathdoc.fr/item/MZM_1991_50_4_a12/